It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 04-13-2013, 05:46 PM   #1
Senior Veteran
(male)
 
Join Date: Jan 2013
Location: Michigan
Posts: 659
Terlin HB User
Exclamation Blood presure meds worsening neuropathy

Im on lisinopril and hctz my dietitian says they can lead to neuropathy, has anyone heard of this?

 
Reply With Quote
Sponsors Lightbulb
   
Old 04-15-2013, 04:14 AM   #2
Junior Member
(female)
 
Join Date: Feb 2013
Location: iowa city iowa
Posts: 43
MISSAMYJO HB User
Re: Blood presure meds worsening neuropathy

Quote:
Originally Posted by Terlin View Post
Im on lisinopril and hctz my dietitian says they can lead to neuropathy, has anyone heard of this?
HI Terlin: I have heard that also. I am also on those two drugs. I am trying to lose enough weight to go off those to see what happens. However, my situation is always it is tough to lose weight and with the debilitating personality of the neuropathy, I feel like food is something I can still enjoy (and there aren't a lot of things). But, yes, even when I saw a rheumatologist before we knew I had neuropathy, he said to be careful of bp drugs. best! amy

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!